# SDR SWAA2025022489015

- Difficulty date: January 24, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 56,735 hours, 30,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATE PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (8EA) 2025-80680 <[01]. REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (8EA) IAW DWG:33500007; REV:2; AND SOPM:20-50-12; REV:56; [02] TASK CARD COMPLETED.
